运筹学学报 ›› 2010, Vol. 14 ›› Issue (2): 119-128.
• 运筹学 • 上一篇
赵德芬, 王薇
出版日期:
发布日期:
ZHAO De-Fen, WANG Wei
Online:
Published:
摘要: 本文构造了一类求解约束全局优化问题的填充函数,并在适当的假设条件下, 证明了其填充性质及其它分析性质; 此外,根据所构造的填充函数设计了相应的算法, 并给出了数值试验结果, 以说明所构造填充函数方法的有效性.
Abstract: In this paper, a class of filled function for constrained global optimization is proposed.Also,its filled properties and other analytical properties are proved under several mild assumptions. In addition, according to the theoretical analysis, a new algorithm and two numerical experiments are presented , the computational results show that our algorithm is effective.
赵德芬, 王薇. 一类求解约束全局优化问题的填充函数[J]. 运筹学学报, 2010, 14(2): 119-128.
ZHAO De-Fen, WANG Wei. A Class of Filled Function for Constrained Global Optimization[J]. Operations Research Transactions, 2010, 14(2): 119-128.
/ / 推荐
导出引用管理器 EndNote|Reference Manager|ProCite|BibTeX|RefWorks
链接本文: https://www.ort.shu.edu.cn/CN/
https://www.ort.shu.edu.cn/CN/Y2010/V14/I2/119